# SDR CA090928005

- Difficulty date: September 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 93 hours
- Engine: Pwa PT6A60A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 30006761
- Condition: Deformed
- Location: Cabin Heat
- Part time: 645 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED NO HEAT IN AFT CABIN. INSPECTION OF THE DUCTING IN THE AFT CABIN FOUND TWO DUCTS DEFORMED DUE TO HEAT CAUSING A RESTRICTION OF AIRFLOW TO THE CABIN OUTLETS. NEW DUCTS INSTALLED.  TEMPERATURE CONTROL WAS OPERATING IN MANUAL MODE DUE TO FAILURE OF AUTO MODE. (TC# 20090928005)
